# SDR DJFA2008010

- Difficulty date: January 25, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N439LX
- Make and model: Beech 400A
- Aircraft serial: RK284
- Aircraft time: 6,425 hours, 5,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Obstructed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, CREW REPORTED CABIN HEAT INOP AND BURNING SMELL IN REAR OF CABIN.  MAINT FOUND THE CARPET IMPROPERLY TUCKED BEHIND THE SIDEWALLS AND BLOCKING THE HEAT DUCT HOLES.  THE CARPET WAS ADJUSTED AND THE SYS CHECKED SATISFACTORILY.
